MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ULTRASITE; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. ULTRASITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 473447
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation, and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility, "the customer is complaining of extension set leakage of fluid and blood.In some instances at both the male luer connector, and others at the junction of the ultra-site connection to the extension set.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).(b)(6) unopened samples from 3 sealed cases were returned for evaluation.In addition, two (2) photos were provided.Upon visual inspection of the photos, no defects were detected.A random sampling of (b)(6)returned units ((b)(6)from each case) was visually evaluated with no defects noted.The samples were then leak tested per specification with passing results, as leakage was not detected from any of the samples.Based on the data from our evaluation, the reported defect was unable to be observed or replicated with the returned samples.The exact nature of the reported leakage was unable to be determined at this time.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If additional pertinent information becomes available, a follow-up will be submitted.

Brand Name
ULTRASITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon boulevard
allentown PA 18109
MDR Report Key10699125
Report Number2523676-2020-00293
Device Sequence Number14883818
Product Code FPA
UDI-Device Identifier04046964185342
UDI-Public04046964185342
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number473447
Device Catalogue Number473447
Device Lot Number0061739412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer10/08/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1